On the Performance of Some Robust Instrumental Variables Estimators

Bo E. Honore, Luojia Hu

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

This article considers instrumental variables versions of the quantile and rank regression estimators. The asymptotic properties of the estimators are discussed, and a small-scale Monte Carlo study is used to illustrate the potential advantages of the approach. Finally, the proposed methods are implemented for two empirical examples.

Original languageEnglish (US)
Pages (from-to)30-39
Number of pages10
JournalJournal of Business and Economic Statistics
Volume22
Issue number1
DOIs
StatePublished - Jan 1 2004

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On the Performance of Some Robust Instrumental Variables Estimators'. Together they form a unique fingerprint.

  • Cite this